# SDR UPS06847603

- Difficulty date: July 21, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 60 HOLE APPROX STA 1800 LONGERON 24L END FITTING IS CRACKED.  REMOVED DRILLED UP, AND INSTALLED END FITTING AT STA 1800 L24L IAW SRM 51-1-21, AND SRM 51-1-20D.
